Doctor insights on:
Nitrofurantoin is an antibiotic which is marketed under the following brand names; niftran, furadantin, (nitrofurantoin) furabid, macrobid, macrodantin, nitrofur mac, nitro macro, nifty-sr, martifur-mr, uro-tablinen or nifuretten (in germany), martifur-100 (in india), urantoin, nifuran (in macedonia) and uvamin (in middle east). It is usually used in treating urinary tract infection. It is often ...Read more
I have been prescribed metronidazole and nitrofurantoin to take together. I also take a benedril a day for allergies. It it safe to combine these?
The usual culprits: The causes of allergy are many but the symptoms are predictable & limited. Hives, swelling of hands, feet, eyelids & lips called angioedema, breathing issues due to windpipe swelling or asthma & GI symptoms like nausea, vomiting, abdominal pain & diarrhea. Since Erythromycin commonly causes GI symptoms it's hard to tell if this is allergy or intolerance when skin or breathing symptoms are absent. ...Read more
Skin usually: Adverse reactions to Fluconazole are uncommon but can manifest in various ways, but usually involve skin reactions including mucus membranes like oral ulcers. Other organ systems that can be affected include nervous, heart, muscle, eye and kidney. I just saw a young lady with second episode of severe mouth and vaginal symptoms after Diflucan (fluconazole) dose. It happens. ...Read moreSee 1 more doctor answer
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
If allergic to Bactrim (sulfamethoxazole and trimethoprim) & Ceclor, is allergy to all sulfa drugs & cephalosporins assumed?
No: They are both quite different.Get a more detailed answer ›
Maybe: Penicillin allergy is usually secondary to either the beta-lactam components or the minor determinants. If you are found to be allergic (via skin testing) to the beta-lactam component then you are at risk for sensitization to all beta-lactam medications, including cephalosporins. Fortunately in the majority of people, this is not the case. You should consult with your local allergy specialist. ...Read moreSee 1 more doctor answer
An allergy is an exagerated immune responce to a typically benign trigger. You can have allergic responces to many things like pollens, animal dander, foods, medications, among other things. Symptoms may be bothersome, but benign, or can be fatal. Not all reactions to exposures are allergies and if you think you may be allergic , i recommend being evaluated by ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
- Talk to a doctor live online for free
- Furadantin allergy in children
- Furadantin allergy drugs
- Cause of furadantin allergy
- Ask a doctor a question free online
- Furadantin medication
- Side effects of furadantin
- Furadantin antibiotic and antimicrobial
- Furadantin allergy signs